# SDR QXEA2012051600389

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 13,414 hours, 14,253 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 4720023
- Part serial: MA0067
- Condition: Malfunctioned
- Location: Nlg
- Part time: 24,053 hours, 24,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS SELECTED UP, 3 RED  "LT, NOSE, RT" WERE ANNUNCIATED WITH THE LANDING GEAR DISAGREEMENT LIGHT.  RAN APPROPRIATE RED ADVISORY LIGHT CHECKLIST AND THE ALTERNATE EXTENSION CHECKLIST.  WHEN THE GEAR WAS SELECTED DOWN 3 GREEN WERE ANNUNCIATED. RETURNED TO FIELD.  LANDING UNEVENTFUL. REPLACED NLG STRUT ASSY, LANDING GEAR OPS CHECKS GOOD.  RETURNED TO SERVICE.
